# SDR FDEA201404300898

- Difficulty date: April 30, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: FX143N55201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT STATION 780 - 800, RT SIDE CREASE BEAM, INNER CHORD DAMAGED. REMOVED CORROSION & DAMAGE IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13, FIG 101, DETAIL VIII.  R & R RT INBD CREASE BEAM CHORD IAW SRM 51-40-02 & DWG 143N5520, FROM BS 755 - 900.  MAJOR REPAIR CAT A.
